# SDR SWAA2022121380774

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8780Q
- Make and model: Boeing 737-8
- Aircraft serial: 67753
- Aircraft time: 42 hours, 28 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD GALLEY AREA LIGHT INOPERATIVE.  ] REPLACED THE LAMPS IAW AMM 33-51-03.
